Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On the $ l\sp{2}$ convergence of an algorithm for solving finite element equations


Author: R. A. Nicolaides
Journal: Math. Comp. 31 (1977), 892-906
MSC: Primary 65J05; Secondary 65N30
MathSciNet review: 0488722
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An iterative method of multiple grid type is proposed for solving general finite element systems. It is proved that the method can produce a solution to the equations in $ O(N)$ arithmetical operations where N is the number of unknowns.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65J05, 65N30

Retrieve articles in all journals with MSC: 65J05, 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0488722-3
PII: S 0025-5718(1977)0488722-3
Article copyright: © Copyright 1977 American Mathematical Society